Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

Statin toxicity: a situation that mimics viral hepatitis.

Abstract Source:

Int J Clin Pharmacol Ther. 2005 Nov ;43(11):543-5. PMID: 16300170

Abstract Author(s):

F Cokça, S Ozkan, G Nergisoglu, O Memikoglu, A Azap

Article Affiliation:

Ankara University School of Medicine, Clinical Microbiology and Infectious Diseases Department, Ibni Sina Hospital, Ankara, Turkey. cokcaf@infeksiyon.org

Abstract:

A case is presented involving a female patient who experienced rhabdomyolysis following high-dose therapy with a statin. Acute renal failure was a complicating factor necessitating the use of hemodialysis. The patient recovered fully within about 6 weeks.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.